| Model Number |
KL 1.8 FIBERTAK, SHOULDER |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a shoulder arthroscopy the suture of the device tore during tightening.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.